Back

Sudafed congestion relief capsules 24s

£4.95 (20.6p each)

Quantity:

+

Add to Favourites

Add to a list


Product Summary

Unblocks your nose. Clears your catarrh. Non-drowsy. Phenylephrine hydrochloride. How does this product help? Sudafed Blocked Nose Capsules with Phenylephrine hydrochloride effectively clear stuffy noses associated with colds and hay fever, resulting in a clear head.

Contents

Each Capsule contains: Phenylephrine Hydrochloride 12 mg, Other Ingredients include: Lactose, See leaflet for further information

Usage Instructions

  • How to take? For oral use. Adults, the elderly and children 12 years and over: Take one capsule with a glass of water up to 4 times a day if necessary. Do not give to children under 12 years old. Do not take for longer than seven days unless your doctor agrees. Please read the enclosed leaflet carefully. WARNING: Do not exceed the stated dose. If symptoms do not go away talk to your doctor. Do not use this product if you are pregnant.

Keep out of the reach and sight of children. Do not store above 25°C. Store in the original packaging.

Please note that whilst we take every care to ensure the product information displayed on our website is correct, product recipes are regularly changed and this may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

If you require specific advice on any Waitrose branded product, please contact Customer Support on 0800 188884 or email customersupport@waitrose.co.uk. For all other products, please contact the manufacturer.

This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.